topicLogo

Nutcracker syndrome

What is Nutcracker syndrome?

It is caused due to compression of the left renal vein, most commonly between the aorta and the superior mesenteric artery, with impaired blood outflow often accompanied by distention of the distal portion of the vein. It results in elevated left renal vein pressure and possible collateral vein development.

- Written by

Questions and answers on "Nutcracker syndrome"

So I have this pain in my left side radiating down to the left testicle that last about 3- 4 hours after masturbating. During sex I get it sometimes not all the time. I have gone to my family DR. and he ran some tests ( urine analysis, ulttra sound, etc) all came back negative. Yet I still continue to get pain not sure why..... About six months ago i have to go to emergency and they said i had epiydermitis and gave me some drugs. It cleared it up in about one week. Any suggestions as to the pain?
Hello
Thanks for your query.Based on the facts it appears that you may have Varicocele on left side This can be confirmed only on clinical examination and Doppler study.Please consult some surgeon for clinical evaluation..Pain is most likely to be due to dragging of testicular vein which drains...
Read Full Thread     Ask a Doctor Now »
iI have severe pelvic and left side pain Dr says I have diverticulitis and have severe cramps. I sometimes sweat a lot and while lying down my arms go numb I had a hysterectomy and I am now 47. I also have blood in urine and was told I had nutcracker syndrome years ago. Can u give me any ideas? Was also told vitamin D is low. Thx.
Hi,Cynthia davis,
Thanks for query,
It seems that you might have kidney stone on left side.
There is also possibility of infection in your genital tract.
go for ultra sound and find out the cause.
Go for urine check up for blood and pus cells.
ok and bye.
Read Full Thread     Ask a Doctor Now »

Health resources related to Nutcracker syndrome

A Doctor will be with you shortly
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions